A classification of biconservative hypersurfaces in a pseudo-Euclidean space

Abhitosh Upadhyay*, Nurettin Cenk Turgay

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

In this paper, we study biconservative hypersurfaces of index 2 in E25. We give the complete classification of biconservative hypersurfaces with diagonalizable shape operator with exactly three distinct principal curvatures. We also give an explicit example of biconservative hypersurfaces with four distinct principal curvatures.

Original languageEnglish
Pages (from-to)1703-1720
Number of pages18
JournalJournal of Mathematical Analysis and Applications
Volume444
Issue number2
DOIs
Publication statusPublished - 15 Dec 2016

Bibliographical note

Publisher Copyright:
© 2016 Elsevier Inc.

Funding

The second named author is supported by “The Scientific and Technological Research Council of Turkey (TÜBİTAK)” (Project Name: ‘Y_EUCL2TIP’ Project Number: 114F199 ). First author is supported by post-doctoral scholarship of “Harish-Chandra Research Institute (HRI)”, Department of Atomic Energy, Government of India . He is also thankful to the “Amity University, Noida, Uttar Pradesh, India” to sanction leave for his post-doctoral research in HRI.

FundersFunder number
TÜBİTAK114F199
Department of Atomic Energy, Government of India
Türkiye Bilimsel ve Teknolojik Araştirma Kurumu

    Keywords

    • Biconservative hypersurfaces
    • Biharmonic submanifolds
    • Null 2-type submanifolds
    • Pseudo-Euclidean space

    Fingerprint

    Dive into the research topics of 'A classification of biconservative hypersurfaces in a pseudo-Euclidean space'. Together they form a unique fingerprint.

    Cite this